# SDR AALA20110802TUL04

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 61,461 hours, 21,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR OVERWING SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY AND CHARGER ASSEMBLY.  OPS CHECK NORMAL.
